# SDR IXXA06SMN060S

- Difficulty date: January 26, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1540-1550
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, 'NON-STANDARD REPAIR ON FUSELAGE EXTERNAL SKIN (STA 1540.000 - 1550.000,L-17R TO L-19R.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 4, 5).  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-1 FIG 7 (SHEET 4).  FAB`D REPAIR DOUBLER, INTERNAL FINGER DOUBLER, FILLER IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 5), DC8 SRM 53-5-2 PG 2 FIG 1 ITEM “E”.  CLEANED, TREATED,  PRIMED + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 4, 5), DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
